# SDR USAA920081848

- Difficulty date: October 8, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,463 hours, 34,819 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR, STRINGER TIE CLIP CRACKED AT FRAME BS 706, S2L.  REPLACED STRINGER TIE CLIP AT FRAME BS 706, S2L IAW B737 SRM 51-10-02.
